MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006801
Medical Device Problem Codes Device Displays Incorrect Message (2591); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a ureteroscopy with a laser lithotripsy procedure, multiple fibers were attempted to be used, however, the console repeatedly displayed the error code 48: "fiber other than lumenis sis detected.Please replace fiber." on all four fibers.The procedure was not completed and had to be cancelled.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation is unknown.
 
Additional Manufacturer Narrative
This console was serviced at the customer's site.The field service engineer (fse) performed the replacement of the lens cell assembly to correct the issue.Upon arrival, the fse verified that the reported error 48 had occurred, therefore the reported event was confirmed.Replacing the lens cell resolved the issue.The console system passed output power and system checklist performance standards.Upon receipt at our quality assurance laboratory, the returned lens cell assembly was visually inspected.It was identified that the lens was clear and clean, however, the electrical cables had been cut or damaged.After the fse performed the replacement of the lens cell, the issue was resolved, and the unit was within specification.As a result, the console was functioning as intended.Therefore, the investigation was assigned the most probable conclusion code of cause traced to component failure.
 
Event or Problem Description
It was reported that, during ureteroscopy w laser lithotripsy, multiple moses fibers (two moses 365um and one moses 550um) and a lumenis sis ez 365 fiber were attempted to be used, however, the console repeatedly displayed same error code 48: "fiber other than lumenis sis detected.Please replace fiber." for all four fibers.The procedure was not completed and had to be canceled.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation is unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This console was serviced at the customer site.The field service engineer (fse) performed the replacement of the lens cell assembly to correct the issue.Upon arrival, the fse verified that the reported error 48 had occurred, therefore the reported event was confirmed.Replacing the lens cell resolved the issue.The console system passed output power and system checklist performance standards.Upon receipt at our quality assurance laboratory, the returned lens cell assembly was visually inspected.It was identified that the lens was clear and clean, however, the electrical cables had been cut or damaged.After the fse performed the replacement of the lens cell, the issue was resolved, and the unit was within specification.As a result, the console was functioning as intended.Device was installed on (b)(6) 2018 and this event occurred 6 years after the system installation.After this period, component wear, failure or damage is possible based on product use.A risk review was completed and confirmed that the event of cancelled/rescheduled and surgical procedure delayed are defined in the risk documentation.The investigation was assigned the most probable conclusion code of cause traced to component failure.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21800513
Report Number2124215-2025-21175
Device Sequence Number8230864
Product Code GEX
UDI-Device Identifier07290109145426
UDI-Public(01)07290109145426(11)180605(10)93
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006801
Device Catalogue NumberGA-0006801
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by Manufacturer06/12/2025
03/17/2026
Initial Report FDA Received Date04/08/2025
Supplement Report FDA Received Date07/08/2025
04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown